MathSciNet Relay Station
MathSciNet bibliographic data
MR2501319 62F25 (60F05 60G15 60H07)
Breton, Jean-Christophe; Nourdin, Ivan; Peccati, Giovanni Exact confidence intervals for the Hurst parameter of a fractional Brownian motion. Electron. J. Stat. 3 (2009), 416–425.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement